2 doctors weighed in:
Can citalopram cause an allergy? I have hives on my face?
2 doctors weighed in

Dr. Brad Bobrin
Psychiatry
1 doctor agrees
In brief: Yes
All drugs can cause an allergic reaction.
The best way to tell is if the rash started a 1-3 days after starting the drug and you have taken no other drugs. If you think you are having a reaction, call your doctor. If you get symptoms like throat swelling or trouble breathing, get to the emergency room.

In brief: Yes
All drugs can cause an allergic reaction.
The best way to tell is if the rash started a 1-3 days after starting the drug and you have taken no other drugs. If you think you are having a reaction, call your doctor. If you get symptoms like throat swelling or trouble breathing, get to the emergency room.
Dr. Brad Bobrin
Dr. Brad Bobrin
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors